Candida Forum
Welcome Guest! To enable all features please Login or Register.

Notification

Icon
Error

Share
Options
Go to last post Go to first unread
Offline Faye  
#1 Posted : Wednesday, April 03, 2013 11:46:10 AM(UTC)
Faye
Rank: Member

Groups: Registered
Joined: 3/2/2013(UTC)
Posts: 15
Italy

Thanks: 7 times
Hi all, I just wanted to know if pain in my right side about the height of my belly botton & a bit lower is a die off symptom, or could it be something else like appendicitis? I've been on Candida diet now for 20 days, & just started adding a bought probiotic supplement, besides the kefir & yogurt that I've been taking since I started the diet, & I've also been taking some antifungals already such as alot of coconut, coconut oil, garlic oil in capsules, grapeseed juice extract, licorice & some diff herbal teas etc.. as a detox I've been taking milk thistle,clay & diff teas such as fennel, dandelion & nettle..I've also been doing enemas with coffee to help my liver & did one with garlic last week to try to kill more Candida.
I've been having a headache for 3 days now, but this morning when I awoke I took my probiotic capsule, then drank a cup of water with lemon & organic apple cider vinegar, then ate organic oat bran with shredded coconut & organic millet milk (which is what I eat every morning) then I started having this horrible stomach ache, upper & lower stomach, with these sharp pains in my right side, then I vomited & my upper stomach felt better, but I still have pain in my right side & once in awhile sharper ones esp when I move, oh yeah & I even got a fever about 38°...
So my question is, are these symptoms that I'm having die off or could it be my appendis or a cyst or I don't know what... Txs alot for your time!
Sponsor
Offline Julia  
#2 Posted : Wednesday, April 03, 2013 11:55:59 AM(UTC)
Julia
Rank: Member

Groups: Registered
Joined: 3/11/2013(UTC)
Posts: 72

Thanks: 7 times
Was thanked: 17 time(s) in 11 post(s)
Hi there,
This does not sound like die off. Please go to walk-in doctor or emergency asap and have your appendix checked.
take care
thanks 1 user thanked Julia for this useful post.
Faye on 4/3/2013(UTC)
Offline raster  
#3 Posted : Wednesday, April 03, 2013 12:16:48 PM(UTC)
raster
Rank: Candida Expert

Groups: Registered
Joined: 7/18/2011(UTC)
Posts: 6,358
Man
Location: Portland, OR

Thanks: 68 times
Was thanked: 842 time(s) in 700 post(s)
Do you have back pain as well?

Sounds like your intestines are not feeling good. Are you taking psyllium husks? Are you constipated?

-raster

Edited by user Wednesday, April 03, 2013 12:17:59 PM(UTC)  | Reason: Not specified

thanks 1 user thanked raster for this useful post.
Faye on 4/3/2013(UTC)
Offline Faye  
#4 Posted : Wednesday, April 03, 2013 12:48:30 PM(UTC)
Faye
Rank: Member

Groups: Registered
Joined: 3/2/2013(UTC)
Posts: 15
Italy

Thanks: 7 times
Hi Julia, txs for your advice, I wanted to wait though a few days to see if the pain goes away on it's own, if not I'll go to the doctor.
And Raster, no, I don't have back pain.. & no, I'm taking psyllium husks cuz it's hard to find here in Italy, & yes I do tend to be constipated..I'm taking oat bran & coconut though & lots of veggies that are all supposed to have lots of fiber right?
Offline raster  
#5 Posted : Wednesday, April 03, 2013 2:17:57 PM(UTC)
raster
Rank: Candida Expert

Groups: Registered
Joined: 7/18/2011(UTC)
Posts: 6,358
Man
Location: Portland, OR

Thanks: 68 times
Was thanked: 842 time(s) in 700 post(s)
I would look at the clay as being the cause. This combined with constipation can be problematic and is why we don't recommend the clay widely on the forum.

-raster
thanks 1 user thanked raster for this useful post.
Faye on 4/3/2013(UTC)
Offline hdispain  
#6 Posted : Wednesday, April 03, 2013 2:32:54 PM(UTC)
hdispain
Rank: Member

Groups: Registered
Joined: 2/14/2013(UTC)
Posts: 13
United States
Location: Georgia

Thanks: 7 times
Was thanked: 3 time(s) in 3 post(s)
I had pain in the same place after about a week of taking NAC. When I stopped taking it, the pain went away. I'm with Raster that it's something you're taking (NAC, clay, or other). I find the best way to find out what, is to stop taking all supplements to see if the pain stops. If it does, then slowly add each one back in until the pain returns. Then you've found your culprit.
thanks 1 user thanked hdispain for this useful post.
Faye on 4/3/2013(UTC)
Offline Faye  
#7 Posted : Wednesday, April 03, 2013 4:59:27 PM(UTC)
Faye
Rank: Member

Groups: Registered
Joined: 3/2/2013(UTC)
Posts: 15
Italy

Thanks: 7 times
Txs raster & hdispain! Will try taking out the clay first & seeing if the pain stops, I'm also gonna stop taking the antifungals, cuz I think I might be taking too many things at once & that's what's making too many of the candida die all at once.. Txs again!
Users browsing this topic
Guest
Forum Jump  
You cannot post new topics in this forum.
You cannot reply to topics in this forum.
You cannot delete your posts in this forum.
You cannot edit your posts in this forum.
You cannot create polls in this forum.
You cannot vote in polls in this forum.

Powered by YAF | YAF © 2003-2014, Yet Another Forum.NET
This page was generated in 0.099 seconds.